Harmonic complete flux schemes for conservation laws with discontinuous coefficients

J.H.M. Thije Boonkkamp, ten, L. Liu, J. Dijk, van, K.S.C. Peerenboom

Research output: Book/ReportReportAcademic

62 Downloads (Pure)

Abstract

In this paper we discuss several complete flux schemes for advection-diffusion-reaction problems. We consider both scalar equations as well as systems of equations. For the flux approximations in the latter case, we take into account the coupling between the constituent equations. We study conservation laws with discontinuous diffusion matrix/coefficient and show that the (matrix) harmonic average should be employed in the expressions for the numerical fluxes. The vectorial harmonic complete flux schemes are validated for a test problem.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages8
Publication statusPublished - 2013

Publication series

NameCASA-report
Volume1329
ISSN (Print)0926-4507

Fingerprint Dive into the research topics of 'Harmonic complete flux schemes for conservation laws with discontinuous coefficients'. Together they form a unique fingerprint.

  • Cite this

    Thije Boonkkamp, ten, J. H. M., Liu, L., Dijk, van, J., & Peerenboom, K. S. C. (2013). Harmonic complete flux schemes for conservation laws with discontinuous coefficients. (CASA-report; Vol. 1329). Technische Universiteit Eindhoven.